이전페이지 이동
  Free Surface Waves over an Obstruction      
2001, Vol.4, No.2, Pages 161-164, Jeong-Whan Choi
 
  Iteration, Iterative Roots and Iterative Equations      
2001, Vol.4, No.2, Pages 151-160, Weinian Zhang
 
  Open problems in Toeplitz operator Theory      
2001, Vol.4, No.2, Pages 133-150, Woo Young Lee
 
  Global asymptotic stability of generalized lienard equation      
2001, Vol.4, No.2, Pages 127-131, Chunji Li
 
  Bridges between hyponormal and subnormal operators      
2001, Vol.4, No.2, Pages 119-126, Il Bong Jung
 
  Riemannian and Finsler structures of symmetric cones      
2001, Vol.4, No.2, Pages 111-118, Yongdo Lim
 
  Preconditioned conjugate gradient method for large generalized eigenproblems      
2001, Vol.4, No.2, Pages 103-109, Ho-Jong Jang
 
  Mesh Generation Geometry Algorithm Based on Macro-Element Decomposition      
2001, Vol.4, No.2, Pages 93-101, M.P.Levin
 
  $C^{infty}$-Regularity of Interface of Some One-Dimensional Nonlinear Degenerate Parabolic Equations      
2001, Vol.4, No.2, Pages 87-92, Youngsang Ko
 
  Global Existence of Solutions to the Einstein-Maxwell-Klein-Gordon Equations in the Spherical Symmetry      
2001, Vol.4, No.2, Pages 81-86, Dongho Chae
 
  The Study of a Fourth Order Nonlinear Elliptic Equation by Critical Point Theory      
2001, Vol.4, No.2, Pages 67-71, Tacksun Jung, Q-Heung Choi
 
  Multiplicity of Solutions via Forcing Terms in One Dimensional Suspension Bridge Equations      
2001, Vol.4, No.2, Pages 73-79, Q-Heung Choi, Tacksun Jung
 
  A Multiplicity Result of Positive Radial Solutions for an Elliptic System with Multiparameters      
2001, Vol.4, No.2, Pages 61-66, Yong-Hoon Lee
 
  Ambrosetti-prodi type multiplicity results for semilinear parabolic equations      
2001, Vol.4, No.2, Pages 51-60, Wan Se Kim, Chul Yong Jung
 
  A classification of radial self-similar solutions of the heat equation      
2001, Vol.4, No.2, Pages 45-50, Zheng Guo Jin, Minkyu Kwak
 
  A Cauchy Problem of Sine-Gordon Equations with Non-Homogeneous Dirichlet Boundary Conditions      
2001, Vol.4, No.2, Pages 39-44, Jun-Hong Ha
 
  For the behavior of the solutions of a general porous media equations at large time scale      
2001, Vol.4, No.2, Pages 33-38, Hanku Lee
 
  Besov semi-norm Penalty Method for Signal Restoration      
2001, Vol.4, No.2, Pages 25-32, Nam Hyun, Dai-Gyoung Kim
 
  Brief notes on 3-fold birational geometry      
2001, Vol.4, No.2, Pages 17-23, Mikhail Grinenko
 
  Recent Results in the $GL_2$ Iwasawa Theory of Elliptic Curves without Complex Multiplication      
2001, Vol.4, No.2, Pages 7-16, Yoshihiro Ochi
 
  Some applications of Drinfeld modular curves      
2001, Vol.4, No.2, Pages 1-6, Andreas Schweizer
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2017. ICMS All Rights Reserved.